# SDR CA980317085

- Difficulty date: January 14, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23024702
- Condition: Out Of Adj
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FCU RECEIVED WITH PAPERWORK TO INDICATE THE MAXIMIUM FLOW WAS SET TO 235 PPH AS PER INSTRUCTIONS. THE MAXIMUM FUEL FLOW SCREW WAS APPROX 1/16 DOWN FROM MAX MARK. CLOSER TO MAX MARK THEN MIN.
